# SDR CALA2016010894970

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 99,523 hours, 15,582 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF T CAP IN AFT CARGO PIT, STATION 1197+88 & RBL 36.  UPON EVALUATION FOUND T CAP TO HAVE 100% MATERIAL LOSS. OUT OF LIMITS IAW SRM 53-00-07 FIG 101.  R & R T CAP 146T1060-01 IAW SRM 51-40-05 & 51-40-02.
